zanaflex for sleep, withdrawal symptoms
I started taking zanaflex for sleep about a week ago; ambien wasn't working because of a different med I take. The zanaflex makes me groggy and I fall asleep fine. Based on my body weight/etc my PM put me at 4 to 8mg in one dose just a little bit before bedtime. It's working, however.. When I wake up I am having medium to bad withdrawal symptoms. I cannot distinguish whether they are opiate withdrawals, or from the zanaflex, but they feel just like opiate withdrawals. Cold/hot, sweating, shakes, feeling sick, throwing up, etc. The meds I take right now have a huge half-life, (methadone) so I cant see how it would be opiate withdrawals. Has anyone taken zanaflex on a once a day basis and experienced similar symptoms? I know most people who use it take 1, 2, or 4mg a couple times a day, and most documentation says withdrawals are very likely, I just didn't think I'd be having it 5 days in a row after just starting the med.. Any replies are very appreciated, and if I'm the first one with this problem, maybe it's a good warning sign for others.. Thanks!